Jump to content
CrazyBoards.org

Recommended Posts

Is it possible that I'm feeling the impact of a lithium dosage increase about 2.5 weeks after it happened?  There's also some very recent (past five days) caffeine reduction which would also cause an increase. 

Just curious if what I'm feeling is real and has the potential to hang around or if I'm just having a good day.

Link to comment
Share on other sites

 and I've got tears when I'm trying to fall asleep.

this still beats numb.

and I still have another caffeine decrease starting tomorrow (to 1 diet coke/coke zero/coffee in the am and one in the pm).  This is a decrease from 6-8 per day.

so that'll increase the lithium a bit. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...